# SDR CA150619012

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 100BOEING
- Aircraft time: 48,235 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 735511A
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: P, K, H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT THE NR 1 ENG GEN FELL OFF LINE.  THE CREW WAS ABLE TO SELECT THE GEN BACK ON LINE ONLY TO SEE IT FALL OFF LINE AGAIN.  CONTINUED THE FLIGHT WITH THE NR 1 GEN OFF & THE APU GEN SUPPLYING THE NR 1 BUSS.  NO OTHER ISSUES WERE NOTED.  AFTER THE ARRIVAL MX DISCOVERED THAT THE NR 1 ENG CSD HAD LOST ALL OF ITS OIL.  THE CSD WAS OBSERVED TO HAVE GOTTEN SO HOT THAT IT BUBBLED ALL THE PAINT ON THE UNIT ITSELF & CAUSED THE INSIDE OF THE ENG FAN COWL NEAR THE CSD TO TURN COLOR DUE TO THE HEAT.  THE ISSUE WAS THAT THE FLIGHT CREW NEVER GOT THE LOW OIL PRESS OR HIGH TEMP INDICATION FOR THE NR 1 ENG CSD.  THESE 2 INDICATIONS COME FROM THE CSD ITSELF & HAD THE CREW RECEIVED THESE INDICATIONS WOULD HAVE DISCONNECTED THE CSD PREVENTING IT FROM CONTINUING TO OVERHEAT.  REPLACED THE NR 1 ENG CSD & FUNCTIONED CHECKED THE LOW OIL PRESS & HIGH TEMP INDICATIONS.  SYS WAS FOUND WORKING NORMALLY WITH THE NEW CSD.
